| Model Number |
CCM X10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an impulse dynamics field representative based in germany that during a lead revision procedure of a patient implanted with an os ipg, the physician wanted to upgrade the device to an osm ipg.This was performed; the os ipg was explanted and replaced with a new osm ipg.The os ipg was functioning properly before being swapped but was scrapped by the hospital after explant.